| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported that during the intraocular lens (iol) implant procedure lens found to have straight and slightly curved leading haptic.However surgeon was still able to successfully implant the iol.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).